Hi all, finally got my appointment brought forward and got my first infusion of Rituximab on Thursday. Unfortunately, after an hour and a half I had a reaction, and it was stopped. I was given antihistamine and waited for doctor to let me know if it was safe to continue. Usual dose is 1000ml, It was restarted and I ended up having just approx 360ml. Next infusion 3 weeks time. Got up yesterday morning and felt better than I had in weeks, even helped my gritty eyes, Ithink that the steroid they gave me first helped. Today, however, is a different story, hurting all over, and had to resort to naproxen and painkillers and go back to bed. My previous meds Baricitinib did not work that well for me, hence the Rituximab, but it must have been doing something, as now I am off it, things worse. Any one else with similar experience. ?
Rituximab : Hi all, finally got my appointment brought... - NRAS
28,006 members • 32,626 posts